MAUDE Adverse Event Report: DEPUY SPINE INC VIPER2 STRAIGHT ROD120MM, COCR; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SPINE INC VIPER2 STRAIGHT ROD120MM, COCR; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Catalog Number 196789120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Pc: surgical intervention, device breakage, medical device removal.(b)(4).
 
Event or Problem Description
A plif (posterior lumbar interbody fusion) procedure was performed to stabilize th12-s due to scoliosis on (b)(6) 2017.On an unknown date, the rods (196789120) had been broken.On (b)(6) 2019, the patient will undergo a revision procedure.This complaint involves two (2) devices.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
VIPER2 STRAIGHT ROD120MM, COCR
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9261031
Report Number1526439-2019-52336
Device Sequence Number2550439
Product Code NKB
UDI-Device Identifier10705034295237
UDI-Public10705034295237
Combination Product (Y/N)N
PMA/510(K) Number
K090648
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number196789120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/31/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;